# SDR MALA010427

- Difficulty date: April 29, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 420
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: NH24668169
- Part serial: L291266
- Condition: Failed
- Location: Rt Intake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3385 FROM MSP, RT INTAKE CAUTION LIGHT ILLUMINATED EN ROUTE TO BISMARCK AT 16,000 FT, CYCLED ON 15 SECOND INTERVALS.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED LOWER INLET DUCT P/N NH24668-169, S/N ON L155349, S/N OFF L291266 IAW 71-60-05-4.  OPS CHECK GOOD.
